# SDR RIVA0000006

- Difficulty date: February 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 47,116 hours, 34,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT, OTBD RIB WS 198 CRACKED, 1 INCH LONG.  INSTALLED REPAIR DOCUMENTED IN BOEING SRM 51-40-3.  CUT OUT DAMAGED AREA OF RIB.  FABRICATED DOUBLER USING .050 INCH 2024 T-3 ALUMINUM.  FABRICATED ANGLE USING .063 INCH 2024 T-3 ALUMINUM.  APPLIED PROTECTIVE TREATMENT IAW BSRM 51-10-2.  INSTALLED DOUBLER AND ANGLE ON RIB.  REBALANCING OF SLAT NOT REQUIRED.  NO WEIGHT AND BALANCE CHANGE.  (X)
